# SDR SWAA2025092307062

- Difficulty date: August 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE ACCESS PANEL 834DZ ENTRY DOOR.  REPLACED THE ANGLE ACCESS PANEL 834DZ IAW SRM 51-10-02, SRM 51-40-02, AND DWG 411A2119, SHEET 72, REV -.  .
